# SDR NACA2023030200001

- Difficulty date: March 2, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 108,647 hours, 20,121 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS PAGE R ENG PRV. PERFORMED B767 FIM 36-10, FAULT PAGE 878, NO FAULTS NOTED. MESSAGE CLEARED.
